# SDR DHL2001746004

- Difficulty date: December 27, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE TEST INOP.  REMOVED AND REPLACED APU TEST SWITCH  S451, NO HELP.  RAN WIRES AND FOUND B1 ON S455 GOING TO PIN 1 ON R197, SHOULD BE GOING TO PIN 5.  FOUND B2 ON S455 GOING TO PIN 5, SHOULD BE GOING TO PIN 1 SUSPECT BAD RELAY R197 OR ASSY PN.  REMOVED AND REPLACED APU POWER UNIT AND FIRE TEST RELAY IAW B727 WDM 49-41-01.  OPERATIONAL TEST SERVICEABLE.  APU FIRE TEST INOP, SWAPPED APU CONTROL PANEL IAW BMM REF 49-00, NO HELP.  SWAPPED APU FIRE TEST BOX IAW BMM REF 49-00, NO HELP.  DMI 8108 REMAINS OPEN.
